This article is cited in 1 scientific paper (total in 1 paper)
Connection between the classical ring of quotients of the ring of continuous functions and Riemann integrable functions
V. K. Zakharov
St. Petersburg State University of Technology and Design
The small Fine–Gillman–Lambek extension generated by the classical ring of quotients, and the Riemann extension generated by Riemann $\mu$-integrable functions are both characterized as divisible envelopes of the same type of the ring of all bounded continuous functions on the Aleksandrov space. This shows the similarity of these extensions that are rather different by their origin.
PDF file (918 kB)
V. K. Zakharov, “Connection between the classical ring of quotients of the ring of continuous functions and Riemann integrable functions”, Fundam. Prikl. Mat., 1:1 (1995), 161–176
Citation in format AMSBIB
\paper Connection between the classical ring of quotients of the ring of continuous functions and Riemann integrable functions
\jour Fundam. Prikl. Mat.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
V. K. Zakharov, A. V. Mikhalev, T. V. Rodionov, “Descriptive spaces and proper classes of functions”, J. Math. Sci., 213:2 (2016), 163–200
|Number of views:|